# SDR ASAA2021101536313

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 19,490 hours, 6,209 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145973
- Condition: Faulty
- Location: Ram Air Inlet
- Part time: 19,490 hours, 6,209 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOW UP TO HISTORY OF LEFT PACK LIGHT ILLUMINATING ON MASTER CAUTION RECALL WITH SUCCESSFUL RESET. GROUNDED - YES. FOUND FAULT CODE 21-51406 SRADA EXIT IN FAULT HISTORY ON 5+ PREVIOUS LEGS INCLUDING 00. PERFORMED GVI OF L/H PACK RAM AIR SYS. AND HEAT EXCHANGERS. NO BLOCKAGE FOUND. FOUND EXHAUST SRADA FAULTING THE INLET ACTUATOR. REPLACED THE INLET SRADA PER B737-900 AMM 21-51-21-400-801 UP TO STEP J(10). ACCESS PANEL 191FL REMOVED. COMPLETED INSTALLATION OF RAM AIR INLET ACTUATOR REF MM 21-51-21-400-801. OPS CK GOOD. COMPLETED STEP 4 OF TSR, NO DEFECTS NOTED. FOUND L/H INLET DOOR TIE ROD ROD ENDS AND BELLCRANK PARTIALLY SEIZED AND DRAGGING, CLEANED AND LUBED. DEFLECTOR DOOR OUT OF ADJUSTMENT, ADJUSTED, OPS NORMAL.
